@article{DA_2013_20_2_a6,
author = {S. S. Marchenkov},
title = {On maximal and minimal elements in partially ordered sets of {Boolean} degrees},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {88--101},
year = {2013},
volume = {20},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_2013_20_2_a6/}
}
S. S. Marchenkov. On maximal and minimal elements in partially ordered sets of Boolean degrees. Diskretnyj analiz i issledovanie operacij, Tome 20 (2013) no. 2, pp. 88-101. http://geodesic.mathdoc.fr/item/DA_2013_20_2_a6/
[1] Marchenkov S. S., Zamknutye klassy bulevykh funktsii, Fizmatlit, M., 2000, 126 pp. | MR | Zbl
[2] Marchenkov S. S., “Buleva svodimost”, Diskret. matematika, 15:3 (2003), 40–53 | DOI | MR | Zbl
[3] Marchenkov S. S., “Konechnaya porozhdaemost zamknutykh klassov bulevykh funktsii”, Diskret. analiz i issled. operatsii. Ser. 1, 12:1 (2005), 101–118 | MR | Zbl
[4] Marchenkov S. S., “O stroenii chastichno uporyadochennykh mnozhestv bulevykh stepenei”, Diskret. matematika, 18:1 (2006), 63–75 | DOI | MR | Zbl
[5] Marchenkov S. S., “Polnye i nepolnye bulevy stepeni”, Probl. peredachi inform., 46:4 (2010), 83–90 | MR | Zbl
[6] Marchenkov S. S., Matveev S. A., “Bulevy stepeni, opredelyaemye klassami lineinykh funktsii i kon'yunktsii”, Mat. voprosy kibernetiki, 14, Fizmatlit, M., 2005, 35–48
[7] Reina G., “Stepeni avtomatnykh preobrazovanii”, Kibernet. sb., 14, Mir, M., 1977, 95–106
[8] Rodzhers Kh., Teoriya rekursivnykh funktsii i effektivnaya vychislimost, Mir, M., 1972, 624 pp. | MR